# SDR 0000231143

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46752
- Engine: Pwa JT9D20
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

AT 110 KTS ON TAKEOFF ROLL, THE CREW ABORTED TAKEOFF FOR LOW EPR INDICATION ON THE NR 2 ENGINE.  THE EPR DID NOT EXCEED 1.2 WITH THE POWER LEVER NEAR THE MECHANICAL STOP.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE DEFERRED THE NR 2 EPR INDICATION UNDER MEL 77-3A.
